# SDR DALA2024032003565

- Difficulty date: March 19, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 72,892 hours, 24,393 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 R1 GIRT BAR DETACHED ON ARRIVAL. CORRECTIVE ACTION: RE ATTACHED GIRT BAR AS REQUIRED PER B757 AMM 52-11 OPS CK NML. (5413538)
